# SDR DALA1016521819

- Difficulty date: July 13, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 33,952 hours, 7,609 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO JFK DUE TO LOSS OF THE CENTER HYDRAULIC SYSTEM AND A FLAPPING NOISE FROM UNDER THE RIGHT  WING AREA.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED OVERWEIGHT AT 351,000 POUNDS.  TOUCHDOWN WAS AT 170 KTS BUT NO DESCENT RATE WAS GIVEN.  MAINTENANCE DISCOVERED A BROKEN  HYDRAULIC LINE IN THE RIGHT WHEEL WELL GOING TO THE RIGHT MAIN LANDING GEAR SEQUENCE VALVE.  THE LINE WAS REPLACED AND SYSTEM OPERATION WAS NORMAL THEREAFTER (2010-D0828)(DL764101853).
